# SDR A6WA201644441

- Difficulty date: October 17, 2016
- Submitted: October 19, 2016
- Operation: Air carrier
- Aircraft: N410AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7490
- Aircraft time: 36,535 hours, 34,285 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap
- Condition: Malfunctioned
- Location: Wing
- Stage of operation: CR
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

FLAP FAIL CAUTION MSG AT CRUISE.  C/W QRH PERFORMED FLAP RESET PROCEDURE IAW SUPPLEMENT 98-18G BOX 12 FLAPS RESET.  PLACARDED AND PLACED ON MEL
